# SDR REXA2022062201321

- Difficulty date: June 15, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN FS 865 AND FS 881 @ STGR 21R. 	REPAIRED INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & ENDEAVOR AIR EA CRJ953-13700.
